# SDR USAA001245

- Difficulty date: August 14, 2000
- Submitted: October 11, 2000
- Operation: Air carrier
- Aircraft: N383US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22956
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Part time: 45,762 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND STRINGER CORRODED 3 INCHES BY 1 INCH, STATION 500D STRINGER 28L.  INSTALLED DOUBLER PER SRM 53-30-12.  (M)
